# SDR CA040106008

- Difficulty date: January 6, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,380 hours
- Engine: Ge CF343A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: E/E Comp.
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, CAUTION MSG ESS TRU 1 ON EICAS A PUFF OF ELECTRICAL ODOR WAS DETECTED AT GATE FOUND A1 CB POPPED WOULD NOT RESET. DUE TO THIS SITUATION THREE WIRES WERE CHANGED ALSO TR1 REPLACED AND J12 CONNECTOR REPLACED.
